# SDR YENA2023031600249

- Difficulty date: March 13, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 61,269 hours, 21,816 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION CLIP AT  FR31 BTW STR43L AND STR44 IN FWD CARGO COMPARTMENT REF. MPD TASK 532180-01; (RESOLVED ON W/O: 1212223 TASKCARD: NR-00023 ) REMOVED AND REPLACED CLIP LOC. FR31 BTW STR43L AND STR44 IN FWD CARGO COMPARTMENTS IAW A320 SRM 51-42-11 AND SRM 51-72-11 DWG D53232542 MEASURES OF CORROSION ARE L=4.663 IN W=0.914 IN. ALL WORK ACCOMPLISHED ON AE NON-ROUTINE 2023-98308 W/O 2023-12/1. ACCOMPLISHED BY AE TECH #8623221. RII BY AE QC 318.
